Homotopy theory of simplicial schemes

David A. Cox

Compositio Mathematica (1979)

  • Volume: 39, Issue: 3, page 263-296
  • ISSN: 0010-437X

How to cite

top

Cox, David A.. "Homotopy theory of simplicial schemes." Compositio Mathematica 39.3 (1979): 263-296. <http://eudml.org/doc/89420>.

@article{Cox1979,
author = {Cox, David A.},
journal = {Compositio Mathematica},
keywords = {HOMOTOPY THEORY; SIMPLICIAL SCHEMES; COHOMOLOGY OF SHEAVES},
language = {eng},
number = {3},
pages = {263-296},
publisher = {Sijthoff et Noordhoff International Publishers},
title = {Homotopy theory of simplicial schemes},
url = {http://eudml.org/doc/89420},
volume = {39},
year = {1979},
}

TY - JOUR
AU - Cox, David A.
TI - Homotopy theory of simplicial schemes
JO - Compositio Mathematica
PY - 1979
PB - Sijthoff et Noordhoff International Publishers
VL - 39
IS - 3
SP - 263
EP - 296
LA - eng
KW - HOMOTOPY THEORY; SIMPLICIAL SCHEMES; COHOMOLOGY OF SHEAVES
UR - http://eudml.org/doc/89420
ER -

References

top
  1. [1] M. Artin: Grothendieck Topologies, mimeographed notes. Harvard University, 1962. Zbl0208.48701
  2. [2] M. Artin: Théorèmes de Représentabilité pour les Espaces Algébriques, mimeographed notes, Université de Montreal, 1972. Zbl0323.14001MR407011
  3. [3] M. Artin-B.Mazur: Etale Homotopy Theory, Lecture Notes in Mathematics100, Springer-Verlag, 1969. Zbl0182.26001MR245577
  4. [4] A. Bousfield - D. Kan: Homotopy Limits, Completions and Localizations, Lecture Notes in Mathematics304, Springer-Verlag, 1972. Zbl0259.55004MR365573
  5. [5] D. Cox: Tubular Neighborhoods in the Etale Topology, Thesis, Princeton University, 1975. 
  6. [6] P. Deligne: Théorie de Hodge, III, Publ. Math. de l'I.H.E.S. No.44, 1974. Zbl0237.14003MR498552
  7. [7] EGA IV, Publ. Math de l'I.H.E.S. No. 32, 1967. 
  8. [8] E. Friedlander: Computations of K-Theories of Finite Fields. (Preprint). Zbl0401.18007MR394660
  9. [9] R. Hoobler- D. Rector: Arithmetic K-Theory, Lecture Notes in Mathematics418, Springer-Verlag, 1974. Zbl0305.55011MR385841
  10. [10] L. Illusie: Complexe Cotangent et Déformations I, Lecture Notes in Mathematics239, Springer-Verlag, 1971. Zbl0224.13014MR491680
  11. [11] L. Illusie: Complexe Cotangent et Déformations II, Lecture Notes in Mathematics283, Springer-Verlag, 1972. Zbl0238.13017MR491681
  12. [12] J.P. May: Simplicial Objects in Algebraic Topology, Van Nostrand Mathematical Studies # 11, Van Nostrand, 1967. Zbl0165.26004MR222892
  13. [13] SGA 4: Théorie des Topos et Cohomologie Etale des Schémas, Tome 1, Lecture Notes in Mathematics 269, Springer-Verlag, 1972. Zbl0234.00007
  14. [14] SGA 4: Théorie des Topos et Cohomologie Etale des Schémas, Tome 2, Lecture Notes in Mathematics 270, Springer-Verlag, 1972. Zbl0237.00012MR354653
  15. [15] SGA 4: Théorie des Topos et Cohomologie Etale des Schémas, Tome 3, Lecture Notes in Mathematics 305, Springer-Verlag, 1973. Zbl0245.00002MR354654

NotesEmbed ?

top

You must be logged in to post comments.